# SDR SIMA201126203

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 25,361 hours, 22,942 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 526484
- Part serial: 100518478
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG ODOR SIMILAR TO BURNING RUBBER EMANATING FROM COCKPIT AREA DURING DESCENT.  NO SMOKE NOTED NOTHING OBSERVED OTHERWISE.  REMOVED AND REPLACED RT EXHAUST FAN PER 21-26-02.  OPS CHECK GOOD.  PASSED FCF.
